# SDR USAA000970

- Difficulty date: June 26, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LEADING EDGE MID FLAP CHAFED 1 INCH BY 2 INCH AREA, LT OUTBOARD.  INSTALLED DOUBLER PER TYPICAL REPAIR NR 57-50-25 FIG 2.  (M)
